MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-0020170
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pointer is not aligning with laser on micromanipulator.There was no patient involved.
 
Additional Manufacturer Narrative
Boston scientific concludes that the reported performance allegation in this complaint has not been confirmed, as the product was not returned for analysis.Without a returned device, no physical or visual analysis of the product could be performed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20024389
Report Number2124215-2024-50404
Device Sequence Number7336016
Product Code GEX
UDI-Device Identifier07290109141954
UDI-Public07290109141954
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-0020170
Device Catalogue NumberAC-0020170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown